# SDR AALA961076

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGED STATION 660 AND STRINGER 28 RT.  CUT OUTCORRODED AREA AND INSTALLED SKIN DOUBLER AND STRINGER SECTION PER SRM53-30-3 P 1-10 53-10-3 PAGE 1-10.  (M)
